# SDR DALA2019030101337

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0963726) DURING INSPECTION FOUND NICK EXTERNAL SKIN LOCATED AT BS 440+15INCH BTW STR 1 AND STR 2R AT UPPER FUSELAGE. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC. AT BS 440+15 INCH BTW STR. STR.1 AND STR 2R AT UPPER FUSELAGE ASPER SRM 53-00-01 REPAIR 35.
